Thyriod Medication change

Last week i met with the endocrinologist. After looking at the results of the Blood TSH, the doctors decided to change my dosage of Thyriod medication. I have been on the new medication for a week now and my body is definitely having some trouble adjusting. SInce the dosage has been changed i have noticed i am very sluggish and just overall feeling very lousy. Hopefully my TSH levels will even out and i will start to feel back to normal!

I am still seeing a voice therapist once a week and we are defiantly making some progress, but it is a slow process.

some days its hard to continually be patient with my body, and i really wish i could just wake up tomorrow and have my voice and every back. But i know i have to give it some more time to make a full recovery! 

5 Comments

    1. Do you mind if I quote a few of your posts as long as I provide credit and sources back to your blog? My blog is in the very same area of interest as yours and my visitors would really benefit from a lot of the information you provide here. Please let me know if this ok with you. Regards!

Leave a Reply